# SDR DL764071194

- Difficulty date: September 11, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 23,927 hours, 7,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700140
- Condition: Worn
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LT F/A STATION EMERGENCY FLASHLIGHT USED.
